Alert archive / Wyoming / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill advisory at Mar 3, 2015, 9:10 PM MST for 6 counties in Wyoming; Sioux County, Nebraska. It took effect at Mar 4, 2015, 2:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2015, 9:10 PM MST (04:10 UTC)
- In effect from
- Mar 4, 2015, 2:00 AM MST
- Expired
- Mar 4, 2015, 8:33 AM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 4.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
416 WWUS45 KCYS 040410 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 910 PM MST TUE MAR 3 2015 ...BITTER COLD WIND CHILLS EXPECTED LATE TONIGHT... NEZ095-WYZ101-102-105>107-110-115-041700- /O.NEW.KCYS.WC.Y.0002.150304T0900Z-150304T1700Z/ NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...HARRISON...DOUGLAS...GLENROCK...LUSK... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...ARLINGTON...ELK MOUNTAIN...LARAMIE 910 PM MST TUE MAR 3 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MST WEDNESDAY. * TIMING...TEMPERATURES WILL CONTINUE TO LOWER AS SKIES CLEAR THROUGH MIDNIGHT TONIGHT. WIND CHILLS WILL LOWER BELOW 15 BELOW ZERO AFTER MIDNIGHT. * WIND CHILL VALUES...AROUND 25 BELOW ZERO. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ TT
2 follow-up statements
126 WWUS45 KCYS 041117 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 417 AM MST WED MAR 4 2015 ...FRIGID WIND CHILLS TO PREVAIL THIS MORNING... .AN ARCTIC AIR MASS HAS COMBINED WITH NORTHWEST WIND SPEEDS OF 5 TO 10 MPH TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO. WYZ109-041700- /O.EXA.KCYS.WC.Y.0002.000000T0000Z-150304T1700Z/ CENTRAL CARBON COUNTY- INCLUDING THE CITIES OF...RAWLINS...SINCLAIR...HANNA 417 AM MST WED MAR 4 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM MST THIS MORNING. * TIMING...THROUGH 10 AM THIS MORNING. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ NEZ095-WYZ101-102-105>107-110-115-041700- /O.CON.KCYS.WC.Y.0002.000000T0000Z-150304T1700Z/ NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...HARRISON...DOUGLAS...GLENROCK...LUSK... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...ARLINGTON...ELK MOUNTAIN...LARAMIE 417 AM MST WED MAR 4 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... * TIMING...THROUGH 10 AM THIS MORNING. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. * IMPACTS...FROSTBITE CAN OCCUR QUICKLY IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF THE NOSE. && $$ HAHN
317 WWUS45 KCYS 041533 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 833 AM MST WED MAR 4 2015 NEZ095-WYZ101-102-105>107-109-110-115-041645- /O.CAN.KCYS.WC.Y.0002.000000T0000Z-150304T1700Z/ NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- INCLUDING THE CITIES OF...HARRISON...DOUGLAS...GLENROCK...LUSK... MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...LARAMIE 833 AM MST WED MAR 4 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS HAVE RISEN OVER THE AREA EARLY THIS MORNING AND ARE NO LONGER AT CRITICAL LEVELS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Mar 3, 9:05 PM MST, 5 minutes earlier.
Area forecast discussion, Mar 3, 9:05 PM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MST TUE MAR 3 2015
.UPDATE...
ISSUED AT 901 PM MST TUE MAR 3 2015
UPDATING THE LATE EVENING FORECAST TO ALLOW THE REMAINDER OF THE
WINTER STORM WARNING AND WINTER WEATHER ADVISORIES TO EXPIRE
ACROSS SOUTHERN WYOMING. BY 930 TONIGHT...WILL ISSUE A WIND CHILL
ADVISORY FOR THE HIGH PLAINS WEST OF A LINE FROM CHEYENNE TO
CHADRON AND IN THE LARAMIE VALLEY THROUGH THE MID WEDNESDAY
MORNING. CASPER IS ALREADY REPORTING WIND CHILLS NEAR -20...WITH
DOUGLAS AND LARAMIE AROUND -10 AT THIS HOUR. EXPECT CLEARING SKIES
OVER THE NEXT 3 TO 6 HOURS WHICH WILL RESULT IN VERY GOOD
RADIATIONAL COOLING OVER THESE AREAS. FURTHER SOUTH...EXPECT
EITHER CALM WINDS OR CLOUD COVER TO HANG ON THROUGH MOST OF THE
NIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 345 PM MST TUE MAR 3 2015
A QUICK MOVING NORTHERN STREAM DISTURBANCE WILL MOVE ACROSS
SOUTHEAST WYOMING AND SOUTHERN NEBRASKA PANHANDLE THIS EVENING.
SOME LIGHT SNOW IS EXPECTED WITH THIS DISTURBANCE. SNOW
ACCUMULATIONS WILL GENERALLY BE ON THE LIGHT WITH AN INCH OR
LESS. HOWEVER...THERE WILL BE A FEW LOCALIZED INSTABILITY BANDS
THAT COULD DROP AN INCH OR TWO OF SNOW NEAR THE INTERSTATE 80
CORRIDOR FROM AROUND LARAMIE AND EASTWARD INTO THE NEBRASKA
PANHANDLE. OTHERWISE SNOW WILL END FROM NORTHWEST TO SOUTHEAST
ACROSS MOST OF THE AREA THIS EVENING. A LAST GASP OF LIGHT SNOW
POSSIBLE NEAR THE SE WYOMING/COLORADO BORDER AFTER MIDNIGHT WITH
LITTLE TO NO ADDITIONAL ACCUMULATION.
WIND CHILL VALUES WILL CONTINUE TO DROP INTO THE OVERNIGHT HOURS.
COULD SEE WIND CHILL VALUES NEAR WARNING CRITERIA IN SOUTHEAST
WYOMING...BUT AS IT STANDS NOW...EXPECTING THE NEED FOR A WARNING.
INTO THE NEBRASKA PANHANDLE IT DOES LOOK LIKE WIND CHILLS WILL
REACH INTO THE ADVISORY RANGE. THE PLAN NOW IS TO HOIST A WIND
CHILL ADVISORY THIS EVENING AS THE WINTER WEATHER ADVISORY
EXPIRES. THAT OF COURSE ASSUMES THE FORECAST REMAINS ON TRACK.
SKIES WILL CLEAR OUT LATE TONIGHT INTO TOMORROW WITH A SUNNY DAY
SETTING UP. TEMPERATURES WILL REMAIN COLD BUT THE AIR MASS WILL
BEGIN TO SLOWLY MODERATE. THE MODERATING TREND WILL CONTINUE INTO
THURSDAY WITH NO CHANCES FOR PRECIPITATION BUT WINDS WILL START TO
RAMP UP ACROSS SOUTHEAST WYOMING THURSDAY AFTERNOON...ESPECIALLY
WEST OF THE LARAMIE RANGE.
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM MST TUE MAR 3 2015
A NW FLOW ALOFT WILL HOLD OVER THE REGION THROUGH THIS PERIOD WITH
ARCTIC AIR BEING FORCED WELL NORTH OVER NORTHERN AND EASTERN
CANADA AS THE AMPLIFIED PATTERN OF RECENT FLATTENS. A FEW WEAK
IMPULSES MAY RIDE ACROSS THE NORTHERN ROCKIES INTO THE NORTHERN
PLAINS DURING THE PERIOD BUT FOR NOW LOOK TO HAVE LITTLE EFFECT
ON THE SENSIBLE WEATHER OVER THE CWA OUTSIDE OF VARYING AMOUNTS OF
CLOUDINESS. TEMPS WILL BE ON A GENERAL SLOW WARMUP DURING THE
PERIOD AS HEIGHTS RISE SLOWLY WITH MAXS POSSIBLY REACHING THE 60S
OVER AT LEAST THE PANHANDLE BY EARLY NEXT WEEK. WINDS LOOK TO BE
FAIRLY BENIGN AS WELL THOUGH SOME GUSTY PERIODS POSSIBLE AROUND
THE MTNS AT TIMES...AIDED BY ANY PASSING IMPULSES.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH WEDNESDAY)
FAIRLY WIDESPREAD MVFR CONDITIONS WILL PERSIST OVER THE TERMINALS
THROUGH LATE THIS EVENING WITH 1 TO 2 HOUR PERIODS OF IFR VIS IN
SNOW. THIS SHOULD CONTINUE TONIGHT WITH CLEARING CONDITIONS FROM
NORTH TO SOUTH. VFR CONDITIONS ARE EXPECTED BY 07Z WITH WINDS
BECOMING LIGHT AND VARIABLE.
&&
.FIRE WEATHER...
ISSUED AT 520 AM MST TUE MAR 3 2015
A WINTER STORM WILL CONTINUE TO IMPACT MUCH OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE THROUGH TONIGHT. SIGNIFICANT
SNOWFALL ACCUMULATIONS ARE LIKELY ALONG WITH STRONG NORTHERLY
WINDS RESULTING IN EXTREMELY DANGEROUS TRAVEL CONDITIONS. VERY
COLD TEMPERATURES ARE EXPECTED TODAY AND TONIGHT WITH WIDESPREAD
DANGEROUS WIND CHILLS POSSIBLE ON EARLY WEDNESDAY MORNING.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY FROM 2 AM TO 10 AM MST WEDNESDAY FOR WYZ101-
102-105>107-110-115.
NE...WIND CHILL ADVISORY FROM 2 AM TO 10 AM MST WEDNESDAY FOR NEZ095.
&&
UPDATE...TJT
SHORT TERM...SML
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...HAMMER/SMLHazardous weather outlook, Mar 3, 6:03 AM MST, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 603 AM MST TUE MAR 3 2015 WYZ101>119-041315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 603 AM MST TUE MAR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING WIDESPREAD ACCUMULATING SNOW TO ALL OF SOUTHEAST WYOMING TODAY AND TONIGHT. THERE WILL LIKELY BE A LULL LATE THIS MORNING AND EARLY THIS AFTERNOON. SNOW WILL RETURN AGAIN LATER TODAY AND ESPECIALLY THIS EVENING. WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT FOR ALMOST ALL OF SOUTHEAST WYOMING THROUGH TONIGHT. PLEASE SEE THOSE PRODUCTS FOR THE LATEST DETAILS INCLUDING SNOWFALL EXPECTATIONS FOR YOUR AREA. BITTERLY COLD WIND CHILLS WILL RETURN LATE THIS EVENING AND TONIGHT WITH VALUES FALLING TO 20 TO 30 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FRIGID WIND CHILLS WILL CONTINUE WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. NEZ002-003-019>021-054-055-095-096-041315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 603 AM MST TUE MAR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL BRING WIDESPREAD ACCUMULATING SNOW TO THE NORTHERN NEBRASKA PANHANDLE TODAY AND TONIGHT. THERE WILL LIKELY BE A LULL LATE THIS MORNING AND EARLY THIS AFTERNOON. WINTER WEATHER ADVISORIES ARE IN EFFECT FOR THE NORTHERN HALF OF THE NEBRASKA PANHANDLE THROUGH TONIGHT. PLEASE SEE THE WINTER WEATHER ADVISORY FOR THE LATEST DETAILS INCLUDING SNOWFALL EXPECTATIONS FOR YOUR AREA. BITTERLY COLD WIND CHILLS WILL RETURN LATE THIS EVENING AND TONIGHT WITH VALUES FALLING TO 20 TO 30 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FRIGID WIND CHILLS WILL CONTINUE WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220.
In the hours before
Local storm report, Mar 3, 3:18 PM MST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MST TUE MAR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM SNOW WHEATLAND 42.05N 104.96W
03/03/2015 E4.0 INCH PLATTE WY LAW ENFORCEMENT
3 TO 4 INCHES. HEAVY SNOW FALLING CURRENTLY.
0300 AM SNOW LUSK 42.76N 104.45W
03/03/2015 E5.0 INCH NIOBRARA WY LAW ENFORCEMENT
4 TO 5 INCHES. STRONG WINDS PRODUCING SOME POWER OUTAGES.
PEAK GUST ON AIRPORT AWOS OF 36 MPH.
0300 AM SNOW DOUGLAS 42.76N 105.39W
03/03/2015 E5.0 INCH CONVERSE WY LAW ENFORCEMENT
0300 AM SNOW RAWLINS 41.78N 107.23W
03/03/2015 E5.0 INCH CARBON WY LAW ENFORCEMENT
0300 AM SNOW CHADRON 42.83N 103.00W
03/03/2015 E2.0 INCH DAWES NE LAW ENFORCEMENT
0500 AM SNOW FORT LARAMIE 42.21N 104.52W
03/03/2015 M1.0 INCH GOSHEN WY CO-OP OBSERVER
0600 AM SNOW SHIRLEY BASIN 42.35N 106.21W
03/03/2015 M4.5 INCH CARBON WY CO-OP OBSERVER
0700 AM SNOW 6 SSE YODER 41.84N 104.25W
03/03/2015 M3.2 INCH GOSHEN WY COCORAHS
0700 AM SNOW TORRINGTON 42.07N 104.18W
03/03/2015 M2.0 INCH GOSHEN WY COCORAHS
0700 AM SNOW SE LARAMIE 41.31N 105.58W
03/03/2015 M2.3 INCH ALBANY WY COCORAHS
0700 AM SNOW 20 WSW WARREN AF BASE 41.04N 105.22W
03/03/2015 M5.0 INCH LARAMIE WY COCORAHS
0700 AM SNOW NNE LARAMIE 41.31N 105.58W
03/03/2015 M1.6 INCH ALBANY WY COCORAHS
0700 AM SNOW 13 SSW MANVILLE 42.61N 104.71W
03/03/2015 M4.0 INCH PLATTE WY COCORAHS
0700 AM SNOW 12 SSW GLENDO 42.34N 105.11W
03/03/2015 M3.7 INCH PLATTE WY COCORAHS
0700 AM HEAVY SNOW 4 WSW DOUGLAS 42.73N 105.47W
03/03/2015 M10.1 INCH CONVERSE WY COCORAHS
0700 AM HEAVY SNOW 3 E DOUGLAS 42.76N 105.33W
03/03/2015 M6.8 INCH CONVERSE WY COCORAHS
0700 AM HEAVY SNOW 5 S DOUGLAS 42.68N 105.39W
03/03/2015 M8.3 INCH CONVERSE WY COCORAHS
0700 AM HEAVY SNOW 1 SW GLENROCK 42.85N 105.87W
03/03/2015 M8.3 INCH CONVERSE WY COCORAHS
0700 AM HEAVY SNOW 12 NNW LOST SPRINGS 42.93N 105.01W
03/03/2015 M6.5 INCH CONVERSE WY COCORAHS
0700 AM SNOW 22 NNE ROLLING HILLS ES 43.20N 105.68W
03/03/2015 M4.3 INCH CONVERSE WY COCORAHS
0700 AM SNOW 4 SW GLENDO 42.46N 105.08W
03/03/2015 M4.8 INCH PLATTE WY COCORAHS
0700 AM SNOW NW FORT LARAMIE 42.21N 104.52W
03/03/2015 M2.5 INCH GOSHEN WY COCORAHS
0700 AM SNOW 7 NNE FORT LARAMIE 42.31N 104.46W
03/03/2015 M2.4 INCH GOSHEN WY COCORAHS
0700 AM SNOW 5 S GUERNSEY 42.19N 104.74W
03/03/2015 M4.0 INCH PLATTE WY COCORAHS
0700 AM SNOW E GERING 41.83N 103.67W
03/03/2015 M0.5 INCH SCOTTS BLUFF NE COCORAHS
0700 AM HEAVY SNOW SINCLAIR 41.78N 107.12W
03/03/2015 M7.0 INCH CARBON WY COCORAHS
0700 AM SNOW 6 NE SCOTTSBLUFF 41.93N 103.58W
03/03/2015 M1.5 INCH SCOTTS BLUFF NE COCORAHS
0700 AM SNOW 7 NW ALLIANCE 42.17N 102.97W
03/03/2015 M1.0 INCH BOX BUTTE NE COCORAHS
0700 AM SNOW 4 E HEMINGFORD 42.32N 103.00W
03/03/2015 M1.5 INCH BOX BUTTE NE COCORAHS
0700 AM SNOW 10 NNE HEMINGFORD 42.45N 103.00W
03/03/2015 M1.5 INCH DAWES NE COCORAHS
0700 AM SNOW 39 WSW CHADRON 42.61N 103.71W
03/03/2015 M4.0 INCH SIOUX NE COCORAHS
0700 AM SNOW 3 NW BURNS 41.22N 104.40W
03/03/2015 M1.4 INCH LARAMIE WY COCORAHS
0700 AM SNOW 2 S CHEYENNE 41.12N 104.79W
03/03/2015 M0.5 INCH LARAMIE WY COCORAHS
0700 AM SNOW 9 E CHEYENNE 41.15N 104.62W
03/03/2015 M1.0 INCH LARAMIE WY COCORAHS
0700 AM SNOW 10 N CHEYENNE 41.29N 104.79W
03/03/2015 M2.0 INCH LARAMIE WY COCORAHS
0700 AM SNOW 3 ESE LARAMIE 41.29N 105.53W
03/03/2015 M2.0 INCH ALBANY WY COCORAHS
0700 AM SNOW 17 WNW LARAMIE 41.40N 105.89W
03/03/2015 M2.3 INCH ALBANY WY COCORAHS
0700 AM HEAVY SNOW 2 S ELK MOUNTAIN 41.66N 106.41W
03/03/2015 M13.0 INCH CARBON WY COCORAHS
0700 AM SNOW NE MEDICINE BOW 41.90N 106.20W
03/03/2015 M3.0 INCH CARBON WY COCORAHS
0700 AM SNOW WHEATLAND 42.05N 104.96W
03/03/2015 M2.0 INCH PLATTE WY PUBLIC
0700 AM SNOW 20 SW WHEATLAND 41.85N 105.23W
03/03/2015 M5.5 INCH PLATTE WY COCORAHS
0700 AM SNOW 1 N LA GRANGE 41.65N 104.16W
03/03/2015 M1.0 INCH GOSHEN WY COCORAHS
0700 AM SNOW 13 NNE BAYARD 41.93N 103.23W
03/03/2015 M0.6 INCH MORRILL NE COCORAHS
0700 AM SNOW 9 NE HARRISON 42.78N 103.76W
03/03/2015 M6.0 INCH SIOUX NE CO-OP OBSERVER
0700 AM SNOW 12 WNW HARRISBURG 41.62N 103.95W
03/03/2015 M1.3 INCH BANNER NE CO-OP OBSERVER
0700 AM SNOW 29 N TORRINGTON 42.49N 104.18W
03/03/2015 M4.0 INCH GOSHEN WY CO-OP OBSERVER
0700 AM HEAVY SNOW SW ELK MOUNTAIN 41.69N 106.41W
03/03/2015 M12.4 INCH CARBON WY COCORAHS
0700 AM HEAVY SNOW SSE SARATOGA 41.45N 106.81W
03/03/2015 M7.0 INCH CARBON WY COCORAHS
0730 AM SNOW SYBILLE RESEARCH UNIT 41.76N 105.38W
03/03/2015 M3.4 INCH ALBANY WY CO-OP OBSERVER
0800 AM SNOW 4 SE LARAMIE 41.27N 105.53W
03/03/2015 M1.5 INCH ALBANY WY CO-OP OBSERVER
0800 AM SNOW 1 SSW CHEYENNE 41.13N 104.80W
03/03/2015 M1.0 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW 5 SSW CHEYENNE 41.08N 104.83W
03/03/2015 M1.5 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW 2 NW CHEYENNE 41.17N 104.82W
03/03/2015 M1.0 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW SCOTTSBLUFF 41.87N 103.66W
03/03/2015 M0.8 INCH SCOTTS BLUFF NE TRAINED SPOTTER
0800 AM SNOW HILLSDALE 41.21N 104.48W
03/03/2015 M0.5 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW 12 SSE HORSE CREEK 41.25N 105.09W
03/03/2015 M0.5 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW 1 SE DOUGLAS 42.75N 105.38W
03/03/2015 M5.4 INCH CONVERSE WY CO-OP OBSERVER
0800 AM SNOW 1 N RAWLINS 41.80N 107.23W
03/03/2015 M9.7 INCH CARBON WY CO-OP OBSERVER
0800 AM SNOW 11 NNE LANCE CREEK 43.17N 104.56W
03/03/2015 M2.3 INCH NIOBRARA WY CO-OP OBSERVER
0800 AM SNOW HEMINGFORD 42.32N 103.08W
03/03/2015 M1.0 INCH BOX BUTTE NE CO-OP OBSERVER
0800 AM SNOW 2 SE CHEYENNE 41.12N 104.76W
03/03/2015 E1.0 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW ENE CHEYENNE 41.15N 104.79W
03/03/2015 M0.5 INCH LARAMIE WY AMATEUR RADIO
0800 AM SNOW 3 SW CHADRON 42.80N 103.04W
03/03/2015 M1.8 INCH DAWES NE CO-OP OBSERVER
0939 AM SNOW 4 SE BUFORD 41.07N 105.25W
03/03/2015 M2.0 INCH LARAMIE WY CO-OP OBSERVER
0939 AM SNOW 7 NE CHEYENNE 41.22N 104.70W
03/03/2015 M2.0 INCH LARAMIE WY TRAINED SPOTTER
0939 AM SNOW CHUGWATER 41.76N 104.82W
03/03/2015 M2.8 INCH PLATTE WY CO-OP OBSERVER
0100 PM HEAVY SNOW W DEEP CREEK CAMPGROUND 41.46N 106.28W
03/03/2015 E15.0 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 23 HOURS.
0100 PM SNOW 2 SW CAMPBELL CREEK CAM 42.44N 105.86W
03/03/2015 E9.0 INCH CONVERSE WY PARK/FOREST SRVC
LA PRELE CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION
8375 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 23 HOURS.
0100 PM SNOW 1 SSW WINDY PEAK 42.28N 105.58W
03/03/2015 E9.0 INCH ALBANY WY PARK/FOREST SRVC
WINDY PEAK SNOTEL IN THE LARAMIE RANGE. ELEVATION 7900
FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 23 HOURS.
0100 PM HEAVY SNOW 11 NW JACK CREEK CAMPGR 41.40N 107.26W
03/03/2015 E12.0 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 1 NNW BATTLE CREEK CAMP 41.11N 107.17W
03/03/2015 E13.5 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS
0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 8 ENE HOG PARK CAMPGROU 41.06N 106.71W
03/03/2015 E19.5 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 23 HOURS.
0100 PM SNOW 2 SE YELLOW PINE CAMPGR 41.23N 105.38W
03/03/2015 E3.0 INCH ALBANY WY PARK/FOREST SRVC
CROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330
FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 23 HOURS.
0100 PM HEAVY SNOW 3 SW HOG PARK RESERVOIR 41.00N 106.91W
03/03/2015 E19.5 INCH ROUTT CO PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 23 HOURS.
0100 PM SNOW 7 WSW BATTLE CREEK CAMP 41.05N 107.27W
03/03/2015 E10.5 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 2 NW JACK CREEK CAMPGRO 41.30N 107.15W
03/03/2015 E0.0 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 5 WSW SUGAR LOAF CAMPGR 41.33N 106.38W
03/03/2015 E12.0 INCH CARBON WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 23 HOURS.
0100 PM SNOW NW RYAN PARK CAMPGROUND 41.33N 106.50W
03/03/2015 E10.5 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 4 NW HOG PARK RESERVOIR 41.07N 106.94W
03/03/2015 E22.5 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 2 WSW BOTTLE CREEK CAMP 41.16N 106.93W
03/03/2015 E24.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.6 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 23 HOURS.
0100 PM HEAVY SNOW 2 E BATTLE LAKE 41.15N 106.97W
03/03/2015 E25.5 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 1.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 23 HOURS.
0100 PM HEAVY SNOW ENE NASH FORK CAMPGROUN 41.36N 106.23W
03/03/2015 E12.0 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 23 HOURS.
0100 PM SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
03/03/2015 E7.5 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 23 HOURS.
0100 PM HEAVY SNOW 3 WNW SUGAR LOAF CAMPGR 41.38N 106.35W
03/03/2015 E16.5 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS OVER
PAST 23 HOURS.
&&
TTRUDELNearby
Wind Chill Advisories in Wyoming, 2015Wind Chill Advisories in Nebraska, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.